# SDR DALA2017012600648

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE PRESSURE BULKHEAD WEB BS 69, LBL 12 . THE CRACK WAS STOP DRILLED IAW SRM 53-01 FIG.2.  A DOUBLER WAS INSTALLED IAW SRM 53-01 FIG.2 SH. 3.
